Producción científica
Buscar por:
Lista de artículos
Publicación |
J. Alaminos Prats, J. Extremera Lizana
and
A.R. Villena Muñoz,
"Hyperreflexivity of the derivation space of some group algebras, II", "Bulletin of the London Mathematical Society"
, vol.44, 323-335, 2012
|
J. Alaminos Prats, M. Bresar-, P. Semrl
and
A.R. Villena Muñoz,
"A note on spectrum-preserving maps", "Journal of Mathematical Analysis and Applications"
, vol.387, 595-603, 2012
|
J. Alaminos Prats, J. Extremera Lizana, S. Spenko
and
A.R. Villena Muñoz,
"Stability of commuting maps and Lie maps", "Studia Mathematica"
, vol.213, 25-48, 2012
|
H.J. Lee
and
M. Martín Suárez,
"Polynomial numerical indices of Banach spaces with 1-unconditional bases", "Linear Algebra and Its Applications"
, vol.437, 2001-2008, 2012
|
G. López Pérez
and
J.A. Soler Arias,
"the point of continuity property in banach spaces not containing l1", "Israel Journal of Mathematics"
, vol.191, 347-361, 2012
|
J. Alaminos Prats, J. Extremera Lizana, S. Spenko
and
A.R. Villena Muñoz,
"Metric versions of Posner's theorems", "Taiwanese Journal of Mathematics"
, vol.16, 1951-1957, 2012
|
J. Alaminos Prats, M. Bresar , S. Spenko
and
A.R. Villena Muñoz,
"Maps preserving zeros of a polynomial", "Linear Algebra and Its Applications"
, vol.436, 2504-2512, 2012
|
V. Kadets
and
M. Martín Suárez,
"Extension of isometries between unit spheres of finite-dimensional polyhedral Banach spaces", "Journal of Mathematical Analysis and Applications"
, vol.396, 441-447, 2012
|
|
Última actualización del SICA: 10/01/2024